# SDR AWXA200700226

- Difficulty date: January 31, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 64,128 hours, 39,594 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 654576727
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND STRINGER 16L IS CRACKED, BS 500D, S16L.  REPLACED STRINGER, BS 500D, S16L IAW AWA ER 03-5312-01094-DD1.
